# SDR AU970540

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 465705
- Condition: Cracked
- Location: Engine
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT CONTAINED TWO CRACKS IN NO6 CONNECTING ROD WEB - CRANKCASE BEARING TUNNEL OUT OF LIMITS - DAMAGE CAUSED BY HEAVY LANDING AND PROPELLER STRIKE
